Items where Author is "Prabhu, Varsha A"
Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 8.

Article

Prabhu, Varsha A and Shivanshu, Awasthi and Shanavas, Rithu and Vijayanarayana, K and Thunga, Girish and Nair, Sreedharan and Acharya, Raviraja (2017) Efficacy of Corticosteroids in Acute Respiratory Distress Syndrome: An Observational Study. Journal of Young Pharmacists, 9 (1). pp. 66-69. ISSN 0975-1483

Asim, Priyendu and Naik, Anantha Nagappa and Varma, Muralidhar and Vandana, KE and Prabhu, Varsha A (2016) Clinical and Economic Outcomes of Acinetobacter vis a vis Non‑Acinetobacter Infections in an Indian Teaching Hospital. Perspectives in Clinical Research, 7 (1). pp. 28-31. ISSN 2229-3485

Chama, Sreecharan and Prabhu, Varsha A and Doddapaneni, Sahiti and Singh, Ankita and Pramoda, K and Thunga, Girish and Acharya, Raviraja and Bekur, Ragini and Dais, Lorraine (2014) Dapsone Hypersensitivity Syndrome in a Leprosy Patient. Journal of Pharmaceutical Research & Clinical Practice, 4 (2). pp. 50-54. ISSN 2231-4237

Singh, Ankita and Prabhu, Varsha A and Doddapaneni, Sahiti and Thunga, Girish and Khera, Kanav and Acharya, Raviraja and Bekur, Ragini and Gupta, Amit Narayan (2014) How safe is high-alert medicine dispensing in the developing world? Journal of Pharmacy Practice and Research, 44 (1). p. 61.

Prabhu, Varsha A and Naik, Vaishnavi and Doddapaneni, Sahiti and Mateti, Uday Venkat and Naik, Anantha Nagappa (2014) A survey on medicines safety and usage in community pharmacy. Journal of Basic and Clinical Pharmacy, 5 (1). pp. 24-25.

Prabhu, Varsha A and Doddapaneni, Sahiti and Thunga, Girish and Thiyagu, Rajakannan and Prabhu, MM and Naha, Kushal (2013) Phenytoin induced Stevens-Johnson syndrome exacerbated by cefepime. Journal of Pharmacology and Pharmacotherapeutics, 4 (4). pp. 291-293.

Naik, Vaishnavi and Prabhu, Varsha A and Rajesh, V and Mallayasamy, Surulivelrajan and Shastry, BA and Saravu, Kavitha (2013) Ethambutol Induced Exfoliative Dermatitis. Asian Journal of Pharmaceutical and Health Sciences, 3 (3). pp. 741-742.

Awasthi, Shivanshu and Prabhu, Varsha A and Francis, Jewel Maria and Kunhikatta, Vijayanarayana and Thunga, Girish (2013) Corticosteroid an ambiguity in ARDS. Journal of Pharmacy Practice and Research, 43 (3). pp. 248-249.

This list was generated on Sat Jan 22 21:42:37 2022 UTC.